Show simple item record

dc.contributor.authorJackson, Prince A., Jr.en
dc.date.accessioned2016-06-09T13:40:26Zen
dc.date.available2016-06-09T13:40:26Zen
dc.date.issued1974-12en
dc.identifier.citationJackson, Prince A. Jr. (1974). A mathematician's views of school mathematics. Faculty Research Bulletin, 28(2), 47-53.en
dc.identifier.urihttp://hdl.handle.net/11286/612334en
dc.descriptionThis article appeared in the Faculty Research Bulletin. Begun in 1954, the Faculty Research Edition of the Savannah State College Bulletin was initiated to encourage and publish studies relating to the institution and the fields of special interest of faculty and staff. It contains pure research as well as creative writing. It is primarily a medium for the faculty of SSC, but scholarly papers from other faculties are accepted. Manuscripts that have already been published or accepted for publication in other journals are not included.en
dc.description.sponsorshipDigitized by the Internet Archive in 2011 with funding from LYRASIS members and Sloan Foundation.en
dc.language.isoen_USen
dc.publisherSavannah State College (Savannah State University)en
dc.relation.urlhttps://archive.org/details/facultyresear2821974savaen
dc.subjectSavannah (Ga.)en
dc.subjectChatham County (Ga.)en
dc.subjectAfrican American universities and colleges--Georgia—Savannahen
dc.subjectMathematics--Study and teachingen
dc.titleA Mathematician's Views of School Mathematicsen_US
dc.typeArticleen
dc.identifier.journalFaculty Research Bulletin, 28(2)en


Files in this item

Thumbnail
Thumbnail
Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record